10 Best Medicine For Cold Headache And Running Nose

Updated on: March 2021

Best Medicine For Cold Headache And Running Nose in 2021


Cold Medicine with Zinc for Kids Ages 2+, Hyland's 4 Kids Sniffles n' Sneezes Tablets, Decongestant, Headache and Sinus Relief, Natural Treatment for Allergy and Common Cold Symptoms, 125 Count

Cold Medicine with Zinc for Kids Ages 2+, Hyland's 4 Kids Sniffles n' Sneezes Tablets, Decongestant, Headache and Sinus Relief, Natural Treatment for Allergy and Common Cold Symptoms, 125 Count
BESTSELLER NO. 1 in 2021
  • RELIEF OF COLD SYMPTOMS: Naturally relieves the symptoms of the common cold including sneezing, cough, watery eyes, runny nose and sore throat in children ages 2-12.
  • FORMULATED WITH ZINC: Formulated with zinc 2x (HPUS) for the symptoms of runny nose and sore throat.
  • ZINC GLUCONATE: Clinically proven to shorten the duration of a cold and reduce severity.
  • EASY TO TAKE HOMEOPATHIC MEDICINE: Quick-dissolving tablets that melt in your mouth instantly to relieve runny nose, sore throat, sneezing and cough. Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.
  • 125 TABLETS= UP TO 62 DOSES of Hyland's 4 Kids Sniffles 'n Sneezes tablets.

Sinus & Allergy Fast Acting Nasal Congestion Relief Spray, Mucinex Sinus Max (.75 oz in a Bottle), Fast Acting 12 Hour Severe Nasal Congestion Relief

Sinus & Allergy Fast Acting Nasal Congestion Relief Spray, Mucinex Sinus Max (.75 oz in a Bottle), Fast Acting 12 Hour Severe Nasal Congestion Relief
BESTSELLER NO. 2 in 2021
  • WHAT IS IT: This nasal spray (0.75 fl oz per bottle) provides targeted nasal congestion relief due to upper respiratory allergies or hay fever. Active ingredient: oxymetazoline hydrochloride 0.05%.
  • LONG LASTING: Lasts up to 12 hours, through the day or night.
  • KEY BENEFITS: Fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
  • USES: Temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Promotes nasal & sinus drainage. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes.
  • ALSO AVAILABLE FROM MUCINEX: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief.

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, 30 Caplets, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache, Cough and Reduces Fever

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, 30 Caplets, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache, Cough and Reduces Fever
BESTSELLER NO. 3 in 2021
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, body pain & headache and sore throat
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu caplets relieve cough, nasal congestion that leads to stuffy nose, reduces fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12.5 mg cough suppressant/antihistamine
  • CONVENIENT CAPLETS: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • BUY WITH CONFIDENCE: When you see ‘Ships from and sold by Amazon.com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon

Genexa Allergy-D – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine

Genexa Allergy-D – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine
BESTSELLER NO. 4 in 2021
  • HELPS TREAT SEASONAL ALLERGIES: Allergy-D is a homeopathic decongestant that helps treat sneezing, runny nose, irritated eyes, nasal congestion, and itchy nose and throat.
  • THE ONLY CERTIFIED ORGANIC AND NON-GMO ALLERGY MEDICINE: Genexa Allergy-D helps treat seasonal allergies, so you can feel relief from allergy symptoms. Certified Organic ingredients are purer, cleaner, healthier and without harsh fillers, so you can feel better without sacrificing your health.
  • PHYSICIAN FORMULATED & PRODUCED IN THE USA: Genexa medicines are safe and non-habit forming, and are exclusively formulated by its Chief Medical Officer and medical team. All Genexa products are produced in the USA using the world's finest Certified Organic and Non-GMO ingredients. Genexa Stress Relief complies with the FDA’s Good Manufacturing Practices for the production of homeopathic medicine.
  • NATURAL, NON-HABIT FORMING: Genexa Allergy-D is safe and has no drug interactions.

Maximum Strength Nasal and Sinus Infection Congestion Relief Fast Acting | Wellness Booster System Blend Helps Relieve Congested Nose & Headache Pressure, Non Drowsy Decongestant Formula 100 Capsules

Maximum Strength Nasal and Sinus Infection Congestion Relief Fast Acting | Wellness Booster System Blend Helps Relieve Congested Nose & Headache Pressure, Non Drowsy Decongestant Formula 100 Capsules
BESTSELLER NO. 5 in 2021
  • MADE IN THE USA: Each bottle provides instant relief to help reduce seasonal discomfort, allergies, and stuffy noses in a drug free & non addictive way without drowsiness. Sinus Clear contains a vital formulation designed to promote worry free living and synergy with nature while physically and emotionally supporting complete body care with native plant therapy & homeopathic remedies. A normal dose requires a larger dosage, such as 4-8 capsules 4 times a day, or as directed by a physician
  • BREATHE FREE: Blocked sinuses can cause difficulty breathing, so attack the pressure deep in your nasal passage, ear and sinuses at its source. Our extra strong formula can be used daily or at nighttime to help clear phlegm or mucus and ease serious headaches. Sinus Clear is a traditional cure that can give you that strong feeling your body needs to begin to increase allergy resistance, start fighting the problem where it lives, and leave you with cleared sinuses
  • SUPERIOR QUALITY: High potency, super herbal treatments and preventions have been used in Chinese medicine to protect the body, help cleanse, restore balance, rejuvenation, resist and defend against airborne infections and lingering colds for centuries. We built on this with modern scientific research using clinically proven health concepts that have been tested and shown to be effective. Recommended by doctors over gummies, teas, or probiotics
  • ENJOY LIFE: Made for women, men, families (mother, father or teens), & children. Get that uplifting boost you need to help clear sinus pressure while traveling, whether by train, bus, car, or airplane. Great for staying active at the workplace and avoiding taking time off from work and can be taken when you’re exposed to illness or long-term. Contains no artificial flavors, colors, gluten or dairy, organic and vegan friendly with no side-effects like pharmaceutical alternatives
  • SUPER POWERFUL INGREDIENTS: Contains an Advanced Variety of Pure, Potent, All Natural, Soothing, Rapid Acting Therapeutic Grade Herbs for Quick Pain Relief: Cang Er Zi (Xanthium Fruit), Xin Yin Hua (Flos Magnoliae, used for opening nasal passages), Fang Feng (Ledebouriella root, Helps muscle cramps and aversion to wind), Magnolia, Cocklebur. Our proprietary tonic promotes strength production, and contains some of the strongest and most rare, precious, and expensive herbs in the world

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct
BESTSELLER NO. 6 in 2021
  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl and each nighttime dose also contains 25 milligrams of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose.
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful relief

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 ct.
BESTSELLER NO. 7 in 2021
  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.
  • The Daytime caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each caplet contains 325 milligram of acetaminophen, a pain reliever and fever reducer; 5 milligram of phenylephrine HCl, a nasal decongestant; and 10 milligram of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 milligram, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 milligram of chlorpheniramine maleate, an antihistamine.

BREATHE Sinus & Lungs Breathing – Seasonal Nasal Health, Immune Support, Open & Clear Airways, Bronchial Wellness, Healthy Chest – Quercetin, Nettle Leaf, Bromelain Pills – 60 Vegetarian Soft Capsules

BREATHE Sinus & Lungs Breathing – Seasonal Nasal Health, Immune Support, Open & Clear Airways, Bronchial Wellness, Healthy Chest – Quercetin, Nettle Leaf, Bromelain Pills – 60 Vegetarian Soft Capsules
BESTSELLER NO. 8 in 2021
  • SEASONAL STRENGTH – Healthy nose, eyes, respiratory and immune system is important year-round. You can have the confidence that every capsule has the strength and potency that you are looking for in a product.
  • LAB CERTIFIED PURITY – We blend all our products at a cGMP Certified Laboratory to ensure strict standards and a contaminant-free product. We wouldn't have it any other way and neither should you.
  • #1 VOTED! Super ingredients like Quercetin, Nettle Leaf, Boswellia, Butterbur promote healthy immune response and support balanced histamine levels. This powerful combination supports your health from the inside.
  • PURE NATURAL FORMULA – 100% vegetarian easy-to-swallow soft capsules, completely free of fillers, binders, and artificial ingredients. No gluten, wheat, or dairy. And of course, never tested on animals. Just a pure and tested product.
  • 100% HAPPINESS & HEALTH and 1-FOR-1 MATCH – We create powerful blends of herbs, vitamins, and minerals, each formulated to promote the best in health. Try our products without worry because we're confident that you will see results and be thrilled with your purchase. And through our Vitamin Angels 1-for-1 Match program, one bottle equals one year of vitamins for a child in need.

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 ct
BESTSELLER NO. 9 in 2021
  • 100-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets 100 Each

NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets 100 Each
BESTSELLER NO. 10 in 2021
  • Nasal Allergies, Dryness & Hay Fever
  • Sinus Pressure & Nasal Stuffiness
  • Nasal Symptoms from Flu & Cold
  • Nasal Irritation from Occupational & House Dust, Fumes, Animal Dander, Grass, Pollen, Smoke, etc.
  • Post Nasal Drip & Nasal Congestion

Cold Medication Overdose: Getting High Legally

Teens have found a legal way to get high with cold and cough medication.

Cold medicine is an over-the-counter medicine that's great for clearing congestion and/or suppressing your cough so you can sleep at night or get on with your day. Who would have thought teenagers would abuse this drug?

Teens who intentionally overdose on cold medication might drink an eight ounce bottle of Robitussin or NyQuil. They claim the intentional overdose allows them to feel high, often experiencing hallucinations as a side effect of the overdose. Like any other drug, overdosing on cold medication is addicting. Teens who are lucky will not suffer significant effects due to the cold medication overdose. However, because the high received from the overdose is addicting, the chances for suffering permenant damage are heightened. Individuals who overdose on cold medication can suffer from seizures, psychosis, and brain damage. Overdosers may also experience any of the following symptoms: nausea, vomiting, confusion, paranoia, impaired judgment, slurred speech, dizziness, high blood pressure, lethargy, numbness in the toes and fingers, blurry vision, excessive sweating, itchy and dry skin, redness in the face, headache, irregular heartbeat, and unconsciousness. Some individuals who intentionally overdose die due to its effects.

A commonly added cough suppressant in cold medications is dextromethorphan, which is responsible for the high intentional overdosers experience. Countless over-the-counter medications include dextromethorphan, also known as, DXM. Not only is this drug readily available for teens, it is cheap and legal, making the drug even more appealing.

What is even more frightening is that the Internet has made the drug available in pure form. Teenagers can buy the drug in capsules to be swallowed or in powder form to be snorted. There are even websites that teach teens how to abuse DXM.

The fact that there are websites teaching teens to abuse DXM disgusts me. While overdosing on cold medication isn't new, I believe it's time to start creating change and keeping teens and young adults safer.

I believe cold medications should be kept behind the counter at drugstores, grocery stores, and other pharmacies where a form must be completed in order to sign out the medication. This will provide alerts to parents whose teens purchase too much cough or cold medication.

Parents should begin talking with their children about substance abuse early. Children and teens need to know overdosing on cold medication is not okay and that it can cause severe, even fatal, damage.

Keeping your over-the-counter medications in a locked medicine cabinet may help reduce overdoses on cold medication. However, until the problem is addressed on a larger scale, cold medications will continue to be available to teens seeking a quick high.